# SDR AALA202206239937

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 63,550 hours, 31,208 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY STRONG OIL ODOR IN COCKPIT AND CABIN FROM TOP OF DESCENT TO THE GATE. MAINTENANCE FOUND THE APU OIL TRANSFER TUBE ON THE FAN MOTOR LEAKING AND REPLACED THE O-RINGS AS REQUIRED. MAINTENANCE CLEANED THE FAN DUCTS AND THE APU COMPARTMENT. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
